# SDR WX0A2019082673417

- Difficulty date: August 26, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) ON APPROACH, RECEIVED ECAM FOR FLAP & SLAT FAULT. PERFORMED EXTENSION AND RETRACTION ON GROUND OF THE FLAP/SLAT SYS. NO ACTIVE FAULTS AT THIS TIME.
